Non-perturbative approximations of path integrals with some applications to quantum statistics

Some methods for constructing uniform non-perturbative approximations of path integrals over a conditional Wiener measure are examined. The relation of these methods and the results obtained with their help to the ones known in the literature is established. The concrete analytical procedures and the formulae for the corresponding approximations are constructed and some applications in quantum statistical mechanics are considered. © 1994 Società Italiana di Fisica.

Authors
Magalinsky V.B.1, 2 , Hayashi M.3 , Martinez Peña G. , Sánchez R.R.1
Publisher
Società Italiana di Fisica
Number of issue
10
Language
English
Pages
1049-1064
Status
Published
Volume
109
Year
1994
Organizations
  • 1 Facultad de Ciencias Físico Matemáticas, Universidad Autónoma de Puebla, Apartado Postal 1364, Puebla, Mexico
  • 2 Department of Theoretical Physics, Russian Friendship University, Ordzonikidze st., Moscow, 117419, Russian Federation
  • 3 Department of Physics, Tokyo University of Pharmacy and Life Science, 1432-1 Horinouchi, Hachioji, Tokyo, 192-03, Japan
Keywords
and Brownian motion; Classical and semiclassical techniques; Fluctuation phenomena, random processes; Other nonperturbative techniques; quantum mechanics; Quantum statistical mechanics; Quantum theory
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/937/